# SDR MWEA011046

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576623
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR JAMB HINGE INTERCOSTAL HAS AN ELONGATED HOLE.  --  FABRICATED 2 EACH BUSHING PLATES, INSTALLED PLATES.
